# SDR 05FDEA00352

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 61,821 hours, 19,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2747
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LOWER SKIN, INBOARD END AFT SECTION IS CHAFED.  COMPLIED WITH EA 8-5710-83979 WINGS - LT INBOARD FLAP, LOWER SKIN REPLACEMENT- REPAIR.
